MathSciNet Relay Station
MathSciNet bibliographic data
MR338585 35Q99 (35B25)
Dushane, Theodore E. On existence and uniqueness for a new class of nonlinear partial differential equations using compactness methods and differential difference schemes. Trans. Amer. Math. Soc. 188 (1974), 77–96.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement